# SDR DXTA2013081605475

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 7,824 hours, 6,229 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 236
- Condition: Failed
- Location: Brake System
- Part time: 2,330 hours, 1,855 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESSURE AND ANTI SKID INOPERATIVE ILLUMINATED DURING TAXI , EMERGENCY BRAKE HANDLE WAS USED TO STOP ACFT MOVEMENT .  AFTER ENGINE SHUTDOWN,  NOTICED BRAKE ACCUMULATOR MOTOR WAS NOT RUNNING WITH BATTERY SWITCH ON AND CIRCUIT BREAKER CLOSED.  AFTER 30 MINUTES, TURNED BATTERY SWITCH ON TO DO POST FLIGHT AND NOTICED BRAKE MOTOR RUNNING BUT WITH GRINDING NOISE.  PRESSURE DID BUILD UP BUT TOOK ABOUT FOUR TIMES LONGER THAN NORMAL.  TROUBLESHOT AND COULD NOT DUPLICATE. CALLED MANUFACTURER AND THEY SUGGESTED CHANGING MOTOR & PRESSURE RELEASE VALVE. REMOVED AND REPLACED POWER BRAKE MOTOR WITH AN OVERHAULED UNIT. INSTALLED A NEW PRESSURE RELIEF VALVE. SECURED GEAR/BRAKE BOTTLE AND BLED BRAKES. ALL OPS, LEAK & TAXI CHECKED GOOD IAW MM 32-42-06 & 32-42-00.
